# SDR DALA2023072405933

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 72,029 hours, 28,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4909470) 4 EMERGENCY EXIT DOOR HANDLE EMERGENCY LIGHTS INOPERATIVE. RELAMPED ALL OVERWING EXIT DOOR HANDLE EMERGENCY LIGHTS AS REQUIRED PER B737 AMM 33-51. OPERATIONAL CHECK NORMAL.
